# SDR HNAA2024010800010

- Difficulty date: January 8, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 42,811 hours, 40,486 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL OBSERVED IN FLIGHTDECK DISSIPATED AFTER TURNING OFF PACK 1.    INSP PACK 1 AND FOUND ALL 4 DUCTS ON THE DUAL TEMP CONTROL VLV TO BE MELTED AND LEAKING AIR. RAN PACK 2  ONLY FOR 15 MIN WITH NO BURNING SMELL NOTED SEE LP 288484 SEQ 1 FOR PACK 1 W/U
